Alert archive / Wyoming / Winter Storm Warnings in 2007

Winter Storm Warning 1, NWS Cheyenne, WY

January 12, 2007

NWS Cheyenne, WY issued this winter storm warning at Jan 12, 2007, 5:00 AM MST. It was in force for 17 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 12, 2007, 5:00 AM MST (12:00 UTC)
Expired
Jan 12, 2007, 9:40 PM MST
In force
17 hr
Issued by
NWS Cheyenne, WY

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS45 KCYS 121200
WSWCYS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
500 AM MST FRI JAN 12 2007

...SNOW AND BITTERLY COLD TEMPERATURES WILL CONTINUE TO AFFECT
MUCH OF SOUTHEAST WYOMING TODAY...

.A PACIFIC STORM SYSTEM WILL MOVE INTO THE GREAT BASIN REGION
TODAY AND THEN MOVE SLOWLY EAST THROUGH SUNDAY. COLD...UPSLOPE
WINDS WILL CONTINUE THROUGH SUNDAY. THE COMBINATION WILL PRODUCE A
WIDESPREAD AND LONG DURATION SNOW EVENT OVER SOUTHEAST WYOMING.

WYZ063-122000-
/O.UPG.KCYS.SN.Y.0002.000000T0000Z-070113T0600Z/
/O.NEW.KCYS.WS.W.0001.070112T1200Z-070113T0600Z/
SNOWY RANGE-
INCLUDING THE CITY OF...CENTENNIAL
500 AM MST FRI JAN 12 2007

...WINTER STORM WARNING IN EFFECT UNTIL 11 PM MST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WINTER
STORM WARNING...WHICH IS IN EFFECT UNTIL 11 PM MST THIS EVENING.
THE SNOW ADVISORY IS NO LONGER IN EFFECT. 

SNOW WILL CONTINUE ACROSS THE SNOWY AND SIERRA MADRE MOUNTAIN
RANGES TODAY. TOTAL SNOWFALL AMOUNTS OF 8 TO 12 INCHES ARE
EXPECTED BY THIS EVENING. WINDS OF 15 TO 20 MPH WILL CREATE AREAS
OF BLOWING AND DRIFTING SNOW IN ADDITION TO BITTER COLD WIND
CHILLS.

IF TRAVEL IS NECESSARY...BE SURE TO NOTIFY SOMEONE OF YOUR TRAVEL
PLANS BEFORE YOU DEPART.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO
POSSIBLE.  THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

$$

WYZ066-122000-
/O.EXA.KCYS.SN.Y.0002.000000T0000Z-070113T0600Z/
LARAMIE RANGE-
INCLUDING THE CITIES OF...BUFORD...HORSE CREEK
500 AM MST FRI JAN 12 2007

...SNOW ADVISORY IN EFFECT UNTIL 11 PM MST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM MST THIS EVENING. 

SNOW WILL CONTINUE ACROSS THE LARAMIE RANGE TODAY.TOTAL SNOWFALL
AMOUNTS OF 4 TO 8 INCHES ARE EXPECTED BY THIS EVENING. WINDS OF
15 TO 20 MPH WILL CREATE AREAS OF BLOWING AND DRIFTING SNOW IN
ADDITION TO BITTER COLD WIND CHILLS.

IF TRAVEL IS NECESSARY...BE SURE TO NOTIFY SOMEONE OF YOUR TRAVEL
PLANS BEFORE YOU DEPART.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

WYZ061-062-064-065-122000-
/O.CON.KCYS.SN.Y.0002.000000T0000Z-070113T0600Z/
SOUTHWEST CARBON-NORTH CARBON-NORTH LARAMIE RANGE-LARAMIE VALLEY-
INCLUDING THE CITIES OF...RAWLINS...HANNA...MEDICINE BOW...
GARRETT...LARAMIE
500 AM MST FRI JAN 12 2007

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING. 

SNOW WILL CONTINUE ACROSS CARBON AND ALBANY COUNTIES TODAY.
SNOWFALL AMOUNTS OF 4 TO 8 INCHES ARE EXPECTED BY THIS EVENING.
WINDS OF 15 TO 20 MPH WILL CREATE AREAS OF BLOWING AND DRIFTING
SNOW. LOCALLY STRONGER WINDS NEAR ARLINGTON AND ELK MOUNTAIN WILL
SHARPLY REDUCE VISIBILITIES ALONG INTERSTATE 80 AND HIGHWAY 34.

IF TRAVEL IS NECESSARY...BE SURE TO NOTIFY SOMEONE OF YOUR TRAVEL
PLANS BEFORE YOU DEPART.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

WYZ059-121500-
/O.CON.KCYS.SN.Y.0002.000000T0000Z-070112T1500Z/
CONVERSE-
INCLUDING THE CITIES OF...DOUGLAS...GLENROCK
500 AM MST FRI JAN 12 2007

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 8 AM MST THIS MORNING...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 8 AM MST THIS MORNING. 

SNOW WILL CONTINUE ACROSS CONVERSE COUNTY EARLY THIS MORNING.
TOTAL SNOWFALL AMOUNTS OF 4 TO 8 INCHES WILL OCCUR BEFORE THE SNOW
STARTS TO DECREASE AND BECOME MORE INTERMITTENT LATER THIS
MORNING. NORTH TO NORTHWEST WINDS OF 10 TO 15 MPH WILL CREATE
BITTER COLD WIND CHILLS.

IF TRAVEL IS NECESSARY THIS MORNING...BE SURE TO NOTIFY SOMEONE
OF YOUR TRAVEL PLANS BEFORE YOU DEPART.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

JR
3 follow-up statements
000 
WWUS45 KCYS 121511
WSWCYS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
811 AM MST FRI JAN 12 2007

...SNOW AND BITTERLY COLD TEMPERATURES WILL CONTINUE TO AFFECT
MUCH OF SOUTHEAST WYOMING TODAY...

.VERY COLD UPSLOPE WINDS WILL PERSIST INTO SATURDAY. MEANWHILE...AN
UPPER LEVEL STORM SYSTEM WILL SLOWLY MAKE ITS WAY OUT OF THE GREAT
BASIN INTO THE CENTRAL ROCKIES. THE COMBINATION WILL PRODUCE A LONG
DURATION LIGHT SNOW EVENT OVER SOUTHEAST WYOMING.

WYZ059-121615-
/O.EXP.KCYS.SN.Y.0002.000000T0000Z-070112T1500Z/
CONVERSE-
INCLUDING THE CITIES OF...DOUGLAS...GLENROCK
811 AM MST FRI JAN 12 2007

...SNOW ADVISORY HAS EXPIRED...

THE SNOW ADVISORY IS NO LONGER IN EFFECT. 

SOME LIGHT SNOW WILL FALL AT TIMES TODAY BUT THERE WILL BE LITTLE 
ADDITIONAL ACCUMULATION.

$$

WYZ063-122300-
/O.CON.KCYS.WS.W.0001.000000T0000Z-070113T0600Z/
SNOWY RANGE-
INCLUDING THE CITY OF...CENTENNIAL
811 AM MST FRI JAN 12 2007

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS
EVENING...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS
EVENING FOR THE SNOWY AND SIERRA MADRE RANGES.

SNOW WILL CONTINUE ACROSS THE SNOWY AND SIERRA MADRE MOUNTAIN
RANGES TODAY. TOTAL SNOWFALL AMOUNTS OF 8 TO 12 INCHES ARE
EXPECTED BY THIS EVENING. WINDS OF 10 TO 20 MPH WILL CREATE SOME
BLOWING AND DRIFTING SNOW IN ADDITION TO BITTER COLD WIND CHILLS.

IF TRAVEL IS NECESSARY...BE SURE TO CHECK THE LATEST ROAD REPORTS
BEFORE DRIVING. TAKE THE TIME TO NOTIFY SOMEONE OF YOUR TRAVEL
PLANS BEFORE YOU DEPART.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO
POSSIBLE.  THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

$$

WYZ061-062-064>066-122300-
/O.CON.KCYS.SN.Y.0002.000000T0000Z-070113T0600Z/
SOUTHWEST CARBON-NORTH CARBON-NORTH LARAMIE RANGE-LARAMIE VALLEY-
LARAMIE RANGE-
INCLUDING THE CITIES OF...RAWLINS...HANNA...MEDICINE BOW...
GARRETT...LARAMIE...BUFORD...HORSE CREEK
811 AM MST FRI JAN 12 2007

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING. 
THIS ADVISORY INCLUDES THE LARAMIE RANGE AND LARAMIE VALLEY AS WELL
AS THE LOWER ELEVATIONS OF CARBON COUNTY.

LIGHT SNOW WILL CONTINUE THROUGH THIS EVENING. TOTAL SNOWFALL
AMOUNTS OF 4 TO 7 INCHES ARE EXPECTED BY THIS EVENING. WINDS OF 10
TO 20 MPH WILL CREATE LOCAL BLOWING AND DRIFTING SNOW IN ADDITION
TO BITTER COLD WIND CHILL TEMPERATURES.

IF TRAVEL IS NECESSARY...BE SURE TO NOTIFY SOMEONE OF YOUR TRAVEL
PLANS BEFORE YOU DEPART.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

JLH
000 
WWUS45 KCYS 122024
WSWCYS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
124 PM MST FRI JAN 12 2007

...SNOW AND BITTERLY COLD TEMPERATURES WILL CONTINUE TO AFFECT
MUCH OF SOUTHEAST WYOMING THROUGH THE EVENING...

.A SLOW MOVING UPPER LEVEL TROUGH WILL MOVE INTO UTAH THIS EVENING.
WIDESPREAD LIGHT TO MODERATE SNOW WILL CONTINUE ACROSS PORTIONS
OF SOUTHEAST WYOMING THROUGH THE EVENING.

WYZ063-130600-
/O.CON.KCYS.WS.W.0001.000000T0000Z-070113T0600Z/
SNOWY RANGE-
INCLUDING THE CITY OF...CENTENNIAL
124 PM MST FRI JAN 12 2007

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS
EVENING...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS
EVENING. 

SNOW WILL CONTINUE ACROSS THE SNOWY AND SIERRA MADRE MOUNTAIN
RANGES THROUGH THIS EVENING. TOTAL SNOWFALL AMOUNTS OF 8 TO 12 
INCHES ARE EXPECTED BY THIS EVENING. WINDS OF 10 TO 20 MPH WILL
CREATE SOME BLOWING AND DRIFTING SNOW IN ADDITION TO BITTERLY COLD
WIND CHILLS.

IF TRAVEL IS NECESSARY...PLEASE BE SURE TO CHECK THE LATEST ROAD
REPORTS BEFORE DRIVING. PLEASE TAKE THE TIME TO NOTIFY SOMEONE OF
YOUR TRAVEL PLANS BEFORE YOU DEPART.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO
POSSIBLE.  THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

$$

WYZ061-062-064>066-130600-
/O.CON.KCYS.SN.Y.0002.000000T0000Z-070113T0600Z/
SOUTHWEST CARBON-NORTH CARBON-NORTH LARAMIE RANGE-LARAMIE VALLEY-
LARAMIE RANGE-
INCLUDING THE CITIES OF...RAWLINS...HANNA...MEDICINE BOW...
GARRETT...LARAMIE...BUFORD...HORSE CREEK
124 PM MST FRI JAN 12 2007

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING. 

LIGHT TO MODERATE SNOW WILL CONTINUE THROUGH THIS EVENING. TOTAL
SNOWFALL AMOUNTS OF 4 TO 7 INCHES ARE EXPECTED BY THIS EVENING.
WINDS OF 10 TO 20 MPH WILL CREATE LOCAL BLOWING AND DRIFTING SNOW
IN ADDITION TO BITTER COLD WIND CHILL TEMPERATURES.

IF TRAVEL IS NECESSARY...PLEASE BE SURE TO NOTIFY SOMEONE OF YOUR
TRAVEL PLANS BEFORE YOU DEPART.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

RUBIN
000 
WWUS45 KCYS 130440
WSWCYS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
940 PM MST FRI JAN 12 2007

WYZ063-130545-
/O.CAN.KCYS.WS.W.0001.000000T0000Z-070113T0600Z/
SNOWY RANGE-
INCLUDING THE CITY OF...CENTENNIAL
940 PM MST FRI JAN 12 2007

...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE WINTER
STORM WARNING. 

SNOW HAS DECREASED IN INTENSITY THIS EVENING ACROSS THE AREA...AND 
SO THE WARNING HAS BEEN CANCELLED.  LIGHT SNOW WILL STILL FALL 
ACROSS THE REGION OVERNIGHT...BUT ADDITIONAL AMOUNTS WILL ONLY BE 1 
TO 3 INCHES.

MOTORISTS SHOULD STILL USE CAUTION AS ROADS WILL BE SLICK AND SNOWY 
IN SPOTS.  IN ADDITION...BITTERLY COLD ARCTIC AIR AND SOME 10 TO 15 
MPH WINDS WILL PRODUCE WIND CHILLS AS COLD AS 30 BELOW.

$$

WYZ061-062-064>066-130545-
/O.CAN.KCYS.SN.Y.0002.000000T0000Z-070113T0600Z/
SOUTHWEST CARBON-NORTH CARBON-NORTH LARAMIE RANGE-LARAMIE VALLEY-
LARAMIE RANGE-
INCLUDING THE CITIES OF...RAWLINS...HANNA...MEDICINE BOW...
GARRETT...LARAMIE...BUFORD...HORSE CREEK
940 PM MST FRI JAN 12 2007

...SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE SNOW
ADVISORY. 

SNOW HAS DECREASED IN INTENSITY THIS EVENING ACROSS THE AREA...AND 
SO THE ADVISORY HAS BEEN CANCELLED.  LIGHT SNOW WILL STILL FALL AT 
TIMES ACROSS THE REGION OVERNIGHT...BUT ADDITIONAL AMOUNTS WILL ONLY 
BE AROUND AN INCH OR LESS.

MOTORISTS SHOULD STILL USE CAUTION AS ROADS WILL BE SLICK AND SNOWY 
IN SPOTS.  IN ADDITION...BITTERLY COLD ARCTIC AIR AND SOME 10 TO 15 
MPH WINDS WILL PRODUCE WIND CHILLS AS COLD AS 30 BELOW.

$$

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this winter storm warning went out at Jan 12, 4:25 AM MST, 35 minutes earlier.

Area forecast discussion, Jan 12, 4:25 AM MST, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
425 AM MST FRI JAN 12 2007

.SHORT TERM...THROUGH SATURDAY...FRIGID AND UNSETTLED CONDITIONS
WILL CHARACTERIZE THE PERIOD AS AN ARCTIC AIRMASS WILL REMAIN
ENTRENCHED OVER THE AREA. WILL UPGRADE OUR ZONE 63...THE SNOWY AND
SIERRA MADRE RANGES...TO A WINTER STORM WARNING AS THOSE MOUNTAINS
WILL BE MORE DIRECTLY UNDER THE EFFECTS OF THE RIGHT ENTRANCE REGION
OF A DECENT 300MB JET...AS WELL AS LOCALLY ENHANCED OROGRAPHIC
UPLIFT OF MOIST SOUTHWESTERLY OVERRUNNING FLOW. ADDITIONALLY...AREA
WEBCAMS INDICATE THAT MOST OF THE DENSE FOG IN THE SOUTHERN LARAMIE
RANGE HAS DISSIPATED. THUS WILL CANCEL THE DENSE FOG ADVISORY FOR
THE SOUTHERN LARAMIE RANGE AND INSTEAD PLACE THAT AREA IN THE SNOW
ADVISORY. FREEZING FOG HAS NOT MATERIALIZED AND LIKELY WILL NOT
OCCUR AS THE SURFACE BASED ARCTIC AIRMASS DEEPENS...THUS HAVE
REMOVED MENTION OF FREEZING FOG. TEMPERATURES TODAY WILL REACH ONLY
THE SINGLE DIGITS OUTSIDE OF THE MOUNTAINS...WITH THE LEAST FRIGID
TEMPERATURES OCCURRING IN THE HIGHEST MOUNTAINS ABOVE THE LOW LEVEL
INVERSION. TEMPERATURES TONIGHT WILL PLUMMET TO THE SINGLE DIGITS
BELOW ZERO IN MOST AREAS. TEMPS SATURDAY WILL NOT BE QUITE AS FRIGID
AND WILL REACH THE TEENS IN MOST AREAS OUTSIDE THE MOUNTAINS.

.LONG TERM...SATURDAY NIGHT THROUGH THURSDAY...MODELS BOTH SHOW
A DOUBLE UPPER LOW STRUCTURE SATURDAY NIGHT WITH ONE IN CENTRAL WY
AND THE OTHER OVER SWRN CO.  NAM IS A BIT QUICKER SHIFTING THE
NORTHERN LOW INTO WESTERN NEBRASKA ON SUNDAY WHILE WEAKENING
SOUTHERN ONE OVER CO.  HAVE TONED BACK THE CHANCE OF SNOW JUST
A BIT ON SUNDAY ESPECIALLY OVER NORTHERN/WESTERN PARTS OF CWA
BASED ON THE SLIGHTLY FASTER MOVEMENT.  MODELS REMAIN CONSISTENT
IN SHOWING A WEAK DISTURBANCE COMING DOWN FROM THE NORTH FOR
SUNDAY NIGHT/MONDAY WHICH WILL KEEP SOME LOW POPS IN FORECAST.
LATER MONDAY THROUGH MID WEEK A PREVAILING DOWNSLOPE FLOW SETS
UP...AND WITH RISING 1000-500MB THICKNESSES...TEMPS WILL BE
MODERATING.  SOME ABOVE FREEZING TEMPS FOR WED AND THU WHEN
GFS HINTS AT ANOTHER WEAK SYSTEM COMING DOWN FROM THE NORTH.

&&

.AVIATION...WIDESPREAD IFR AND LIFR CONDITIONS WITH AREAS OF
MAINLY LIGHT SNOW. SOME ICING WILL OCCUR WITH SUPERCOOLED
DROPLETS LIKELY PRESENT IN THE SURFACE BASED ARCTIC AIRMASS. LOW
LEVEL UPSLOPE WILL CONTINUE TODAY AND TONIGHT WITH MOIST
SOUTHWESTERLY FLOW OVERRUNNING THE LOW LEVEL AIRMASS.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...WINTER STORM WARNING UNTIL 11 PM FRIDAY FOR WYZ063.
     SNOW ADVISORY UNTIL 11 PM FRIDAY FOR WYZ061-WYZ062-
     WYZ064-WYZ065-WYZ066.
     SNOW ADVISORY UNTIL 8 AM FRIDAY FOR WYZ059.
NE...NONE.

&&

SHORT TERM...JR
LONG TERM....JLH
AVIATION...JR
Hazardous weather outlook, Jan 11, 7:49 PM MST, 9 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
749 PM MST THU JAN 11 2007

WYZ061>065-130300-
SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE-NORTH LARAMIE RANGE-
LARAMIE VALLEY-
749 PM MST THU JAN 11 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...TONIGHT

A SNOW ADVISORY REMAINS IN EFFECT THROUGH FRIDAY EVENING. A VERY
COLD AIRMASS HAS MOVED INTO THE AREA...AND SNOW WILL CONTINUE THIS
EVENING. SEVERAL INCHES OF SNOW ARE EXPECTED BY LATE TONIGHT.
PLEASE REFER TO NWS PRODUCT WWUS45 FOR DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A SNOW ADVISORY IS IN EFFECT THROUGH FRIDAY EVENING. SEVERAL
ADDITIONAL INCHES OF SNOW ARE EXPECTED THROUGH FRIDAY NIGHT.
PLEASE REFER TO NWS PRODUCT WWUS45 FOR DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT SNOW AMOUNTS.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ001>003-019>021-054-055-WYZ060-067>070-130300-
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-NIOBRARA-PLATTE-GOSHEN-CHEYENNE FOOTHILLS-PINE BLUFFS-
749 PM MST THU JAN 11 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE AND SOUTHEAST WYOMING.

.DAY ONE...TONIGHT

A VERY COLD AIRMASS HAS MOVED INTO THE AREA. AREAS OF LIGHT SNOW
AND FREEZING DRIZZLE WILL CONTINUE THROUGH THIS EVENING.
ALSO...AREAS OF FREEZING FOG WILL OCCUR TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

AREAS OF DENSE FREEZING FOG WILL OCCUR FRIDAY MORNING AND INTO THE
EARLY AFTERNOON. ROADWAYS MAY BE SLICK. LIGHT SNOW AND VERY COLD
TEMPERATURES ARE EXPECTED EACH DAY FRIDAY THROUGH MONDAY. TUESDAY
AND WEDNESDAY WILL BE DRY WITH MODERATING TEMPERATURES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WYZ066-130300-
LARAMIE RANGE-
749 PM MST THU JAN 11 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...TONIGHT

A VERY COLD AIRMASS HAS MOVED INTO THE AREA. AREAS OF LIGHT SNOW
AND FREEZING DRIZZLE WILL CONTINUE THROUGH TONIGHT. ALSO...DENSE
AREAS OF FREEZING FOG WILL OCCUR TONIGHT...ESPECIALLY OVER THE
LARAMIE RANGE WHICH WILL IMPACT TRAVEL ALONG INTERSTATE 80 NEAR
THE SUMMIT. FOR THIS REASON...A DENSE FOG ADVISORY HAS BEEN ISSUED
FOR THE LARAMIE RANGE TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE DENSE FOG ADVISORY WILL CONTINUE THROUGH NOON FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WYZ059-130300-
CONVERSE-
749 PM MST THU JAN 11 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...TONIGHT

A SNOW ADVISORY REMAINS IN EFFECT THROUGH EARLY FRIDAY MORNING. A VERY
COLD AIRMASS HAS MOVED INTO THE AREA...AND SNOW WILL CONTINUE THIS
EVENING. ONE TO THREE INCHES OF NEW SNOW CAN BE EXPECTED OVERNIGHT.
PLEASE REFER TO NWS PRODUCT WWUS45 FOR DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

LIGHT SNOW AND FRIGID TEMPERATURES WILL CONTINUE ACROSS CONVERSE
COUNTY ON FRIDAY. ANY ADDITIONAL SNOWFALL ACCUMULATION WILL BE LIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT SNOW AMOUNTS.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

Nearby

Winter Storm Warnings in Wyoming, 2007Every winter storm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.